# SDR FDEA202308021344

- Difficulty date: August 2, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 767-300
- Aircraft serial: 42714
- Aircraft time: 17,303 hours, 5,978 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE FOR CREW ENTRY DOOR IS PARTIALLY OUT OF  ITS POCKET JAMMING THE DOOR.   REINSTALLED EMERGENCY ECSAPE ROPE AS REQUIRED IAW                      MM 25-61-04-2-1. OK FOR SERVICE
